# SDR HALA2015061105016

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 22,839 hours, 3,840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT, RECEIVED CABIN CREW REST SMOKE ECAM.  F/A OBSERVED NO SMOKE BUT REPORTED A STRANGE CHEMICAL TYPE ORDER PRESENT.   THE HATCH WAS CLOSED AND CREW REST MONITORED FOR THE REMAINING FLIGHT.  MAINTENANCE PERFORMED SYSTEM TEST IAW TSM 26-10-00-740-801-A.  TEST OK.  ALSO INSPECTED THE CREW REST AREA FOR SMOKE OR CHEMICAL ODOR.  NONE NOTED.  NO SMOKE MESSAGE ON ECAM.  LP 6943266.
